# SDR SWIA201332867

- Difficulty date: February 20, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 32,069 hours, 45,691 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plunger
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SELECTED GEAR HANDLE UP OBSERVED RIGHT MAIN GEAR DISAGREEMENT LIGHT, BOTH A & B INDICATORS AND HEARD AIRFLOW SOUNDS SIGNALING NOSE GEAR DOORS WERE NOT FULLY CLOSED.  AFTER 2 MINUTES RIGHT MAIN GEAR DISAGREEMENT LIGHT EXTINGUISHED.  AIRCRAFT SOUNDED AND FLEW IN A MANNER INDICATING SUCCESSFUL GEAR RETRACTION.  (FLT 5604)  ADJUSTED RIGHT MLG UPLOCK HOOK LEVER PLUNGER.  PERFORMED OPERATIONAL CHECK OF MLG EXTENSION AND RETRACTION SYSTEM, SEVERAL TIMES.  OPS CHECK GOOD AT THIS TIME.
